International Journal of Mathematics and Mathematical Sciences
Volume 28 (2001), Issue 2, Pages 111-125
Nonempty intersection theorems minimax theorems with applications in generalized interval spaces
Department of Computers, Chongqing Jiaotong Institute, Chongqing 400074, China
Received 7 August 2000
Copyright © 2001 Da-Cheng Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We establish some new topological types of nonempty intersection
theorems in more general topological spaces without linear structure. As applications, we utilize results to study the minimax problems, coincidence problems, and economy equilibrium problems in generalized interval spaces and some new results are obtained.